| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Unintended Ejection (1234); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
An inventory management specialist reported that during a cataract extraction with intraocular lens (iol) implant procedure, the doctor felt that the injector was faulty as lens appeared to advance too quickly and was not able to be inserted into the eye.There was a patient contact, and the procedure was completed same day.There was no patient harm and patient was not hospitalized.
Additional Manufacturer Narrative
In previous mdr patient code was submitted as 4582, in this the patient code has been updated to 2524.The manufacturer internal reference number is: (b)(4).